# SDR CA990226001

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Set Screw
- Part number: 57A32042
- Condition: Worn
- Location: Propeller Blade
- Part time: 1,788 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROPELLER BLADE SET SCREW HAD WORN ENOUGH TO ALLOW BLADE MOVEMENT IN EXCESS OF .8750 INCH.
